Sergey Gonchenko

 

Affiliation:  Research Institute for Supercomputer Technology of Nizhny Novgorod State University  (RIST NNSU) 

Address:  10 Ul'yanov St., Nizhny Novgorod, 603005 Russia

 

EDUCATION

1975...Master's degree....................................Gorky State  University

1983...PhD (Physics and Mathematics)..........Gorky State  University

2005...Doctor of Science  (Physics and Mathematics) .... Nizhny Novgorod State University

 

 POSITIONS HELD

2016 –present … federal professor in mathematics, leading researcher, Department of  Supercomputer Technology in Computational Mathematics of RIST NNSU

2011 – 2015... head of  Department of Differential Equations,  Research Institute for Applied Mathematics and Cybernetics of NNSU (RIAMC)

2006 – 2011... leading researcher, Department of Differential Equations,  RIAMC

1987 - 2006....senior researcher, Department of Differential Equations,  RIAMC

1983 - 1987....researcher, Department of Differential Equations, RIAMC

1981 - 1983....post-graduate student, Gorky State  University

1975 - 1981....junior researcher, Department of Differential Equations, RIAMC

 

AREAS OF SPECIALIZATION: 

Dynamical Systems, Bifurcation Theory, Hamiltonian Dynamics, Strange Attractors and Chaos

 

RECENT PUBLICTIONS  (totally ~ 85)

 

1) M. Gonchenko, S. Gonchenko, I. Ovsyannikov, Bifurcations of Cubic Homoclinic Tangencies in Two-dimensional Symplectic Maps // Math. Model. Nat. Phenom., 2017, Vol. 12, No. 1, pp. 41–61.

2) S. Gonchenko, I. Ovsyannikov, Homoclinic tangencies to resonant saddles and discrete Lorenz attractors // Discrete and Continues Dynamical Systems, Series S, 2017, v.10, No.2, pp.273-288.

3) S. Gonchenko, Reversible Mixed Dynamics: A Concept and Examples  // Discontinuity, Nonlinearity, and Complexity, 2016, v.5, No.4, pp.345–354.

4) A. Gonchenko, S. Gonchenko, Variety of strange pseudohyperbolic attractors in three-dimensional generalized Henon maps // Physica D, 2016, v.337, pp. 43–57

5) A. Delshams, M. Gonchenko, S. Gonchenko, On dynamics and bifurcations of area-preserving maps with homoclinic tangencies,  Nonlinearity 28 (2015) 3027-3071

6) A.S. Gonchenko, S.V. Gonchenko, Lorenz-like attractors in a nonholonomic model of a rattleback,  Nonlinearity 28 (2015) 3403-3417